# SDR ASAA2018031223836

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,011 hours, 12,878 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4618
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,463 hours, 13,540 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P6-2 PANEL NR 2 ENGINE EEC ALTN POWER CIRCUIT BREAKER OPEN. GROUNDED - YES. NR 2 ENGINE EEC BITE SHOWED FAULT 73-11282 "EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE" LOGGED FOR LEGS 0 AND 1. ATTEMPTED C/B RESET PER MM 20-60-01-810-801, WOULD NOT RESET. ACCOMPLISHED T/S PER FIM 73-27 TASK 805. REMOVED AND REPLACED NR 2 ENGINE EEC PER AMM 73-21-00-000-801-F00/AMM 73-21-00-400-801-F00. VERIFIED EEC SOFTWARE 2044M25P19 INSTALLED AND PERFORMED FADEC SYSTEM TESTS PER AMM 73-21-00-700-802-F00 - ALL TESTS PASS.
